# SDR MASA200400647

- Difficulty date: November 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH FLT 2875 CAE-CLT.  ABORTED TAKEOFF DUE TO THE E2 REVERSER DISAGREE MESSAGE.  MAINTENANCE COMPLIED WITH MEL PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE.  11/23/04 MAINTENANCE RESET SYSTEM AND OPS CHECKED GOOD.
